# SDR USAA2012091200019

- Difficulty date: September 2, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 31,826 hours, 21,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480042206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION ON LOWER CORNER FITTING AT FR68, S23L AT LEFT AFT ENTRY DOOR CUTOUT.  REPLACED LOWER CORNER FITTING AT FR68, S23L AT LEFT AFT ENTRY DOOR CUTOUT IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53480505.
